# SDR AU981405

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A1F6
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Part number: DKLM22X1590GRDKJ
- Condition: Mismanufactured
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL HOSE FLATTENED WHEN BENT (NOT EXCESSIVELY) AND WHEN STRAIGHTENED OUT AGAIN THE FLATTENED AREA REMAINED.  HOSE APPEARS TO BE CORE WITH A SINGLE LAYER OF STAINLESS STEEL BRAIDING.
